3 doctors weighed in:
I have really thin skin, and all my blue veins show through. Does any skin cream help?
3 doctors weighed in

Dr. Joseph Eastern
Dermatology
1 doctor agrees
In brief: No.
Some well-meaning people will tell you that Retin-A cream will thicken the collagen layer of your skin; but the honest answer is that nothing we know of will make fair, translucent skin less translucent.
A spray-on artificial tan will make the veins less notable temporarily, however.

In brief: No.
Some well-meaning people will tell you that Retin-A cream will thicken the collagen layer of your skin; but the honest answer is that nothing we know of will make fair, translucent skin less translucent.
A spray-on artificial tan will make the veins less notable temporarily, however.
Dr. Joseph Eastern
Dr. Joseph Eastern
Thank
Dr. Stephen Pool
Emergency Medicine
In brief: Thin Skin
Fragile or thin skin that tears easily is a common problem in older adults.
Aging, sun exposure and genetics all play a role in thinning skin. Certain medications, such as long–term use of oral or topical corticosteroids, also can weaken skin and the blood vessels in the skin. http://www.mayoclinic.org/healthy-lifestyle/healthy-aging/expert-answers/thin-skin/faq-20057753

In brief: Thin Skin
Fragile or thin skin that tears easily is a common problem in older adults.
Aging, sun exposure and genetics all play a role in thinning skin. Certain medications, such as long–term use of oral or topical corticosteroids, also can weaken skin and the blood vessels in the skin. http://www.mayoclinic.org/healthy-lifestyle/healthy-aging/expert-answers/thin-skin/faq-20057753
Dr. Stephen Pool
Dr. Stephen Pool
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors